# SDR DALA1021900912

- Difficulty date: September 4, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N192DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 60,785 hours, 47,670 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND AFT OVERWING EXIT LIGHTS INOPERATIVE. MX REPLACED POWER PACK BATTERIES ABOVE AFT OVERWING EXIT. OPS CHECK OF EXIT SIGN NOW CHECKS OK IAW AMM 33-53-00.
